# SDR AALA200801042

- Difficulty date: April 22, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 69,156 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EXTERNAL EMERGENCY LIGHT AT LEFT AFT OVERWING MISSING LENS.  REPLACED LENS FOR EXTERNAL EMERGENCY LIGHT AT LEFT AFT OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
